Regressive logistic models for familial disease and other binary traits

Biometrics. 1986 Sep;42(3):611-25.


The simple Markovian structures of dependence, defined previously for continuous traits, are extended here to familial disease and other binary traits through the use of the logistic function. The regressive models so formulated can incorporate explanatory variables and major gene effects for segregation and linkage analyses. Thus, the goals of epidemiology and genetics in the analysis of familial disease can be accomplished in the same computational scheme.

Publication types

  • Research Support, U.S. Gov't, P.H.S.

MeSH terms

  • Biometry
  • Female
  • Genetic Diseases, Inborn / epidemiology*
  • Genetics, Medical*
  • Humans
  • Male
  • Models, Genetic*
  • Probability
  • Regression Analysis